MathSciNet Relay Station
MathSciNet bibliographic data
MR1482969 14J25 (14J27 14J60)
Aure, Alf; Decker, Wolfram; Hulek, Klaus; Popescu, Sorin; Ranestad, Kristian Syzygies of abelian and bielliptic surfaces in ${\bf P}^4$. Internat. J. Math. 8 (1997), no. 7, 849–919.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement